# SDR UALA2011062203063

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,525 hours, 22,866 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 1620, BL 0, STR 29L AND STR 29R ON FRAME TO SKIN TO SUPPORTS.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE, FABBED AND INSTALLED DOUBLER, FILLER, ATTACH ANGLE AND CLIPS PER EA PD57-53-139 ON NR 2673N00306.
